Sign up ×
MathOverflow is a question and answer site for professional mathematicians. It's 100% free, no registration required.

Does anyone have a link to a copy of Beilinson-Bernstein's "Localisation de g-modules", in which they prove the Beilinson-Bernstein theorem? I can't find it anywhere.

share|cite|improve this question
Where have you looked? The short paper was published in C. R. Acad. Sci. Paris Sér. I Math. 292 (1981), no. 1, 15–18. I'm not sure what can be found online, but the paper itself has been widely used over the years. – Jim Humphreys May 1 '13 at 14:05
I've got an English translation I TeXed for myself. Not sure if I am "supposed" to distribute it, though. – Ryan Reich May 1 '13 at 21:33
No worries, I can read French! – user30576 May 2 '13 at 5:16

1 Answer 1

up vote 4 down vote accepted

share|cite|improve this answer
Thank you very much! – user30576 May 2 '13 at 5:17

Your Answer


By posting your answer, you agree to the privacy policy and terms of service.

Not the answer you're looking for? Browse other questions tagged or ask your own question.